Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the Jordan structure of $ C\sp{\ast} $-algebras


Author: Erling Størmer
Journal: Trans. Amer. Math. Soc. 120 (1965), 438-447
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9947-1965-0185463-5
MathSciNet review: 0185463
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. M. Cohn, On homomorphic images of special Jordan algebras, Canad. J. Math. 6 (1954), 253-264. MR 0060496 (15:678c)
  • [2] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [3] E. G. Effros, Order ideals in a $ {C^ \ast }$-algebra and its dual, Duke Math. J. 30 (1963), 391-412. MR 0151864 (27:1847)
  • [4] E. G. Effros and E. Størmer, Jordan algebras of self-adjoint operators, (to appear).
  • [5] A. Grothendieck, Un résultat sur le dual d'une $ {C^ \ast }$-algèbre, J. Math. Pures Appl. 36 (1957), 97-108. MR 0089377 (19:665d)
  • [6] I. N. Herstein, Lie and Jordan structures in simple, associative rings, Bull. Amer. Math. Soc. 67 (1961), 517-531. MR 0139641 (25:3072)
  • [7] N. Jacobson and C. Rickart, Homomorphisms of Jordan rings, Trans. Amer. Math. Soc. 69 (1950), 479-502. MR 0038335 (12:387h)
  • [8] P. Jordan, J. von Neumann and E. Wigner, On an algebraic generalization of the quantum mechanical formalism, Ann. of Math. 35 (1934), 29-64. MR 1503141
  • [9] R. V. Kadison, Isometries of operator algebras, Ann. of Math. 54 (1951), 325-338. MR 0043392 (13:256a)
  • [10] I. Kaplansky, The structure of certain operator algebras, Trans. Amer. Math. Soc. 70 (1951), 219-255. MR 0042066 (13:48a)
  • [11] M. Krein, Sur les fonctionelles positives additives dans les espaces linéaires normés, Communications Inst. Sci. Math. et Mech. Kharkoff (4) 14 (1937), 227-237.
  • [12] I. E. Segal, Irreducible representations of operator algebras, Bull. Amer. Math. Soc. 53 (1947), 73-88. MR 0020217 (8:520b)
  • [13] S. Sherman, The second adjoint of a $ {C^ \ast }$-algebra, Proc. Congr. Math. Cambridge, Vol. 1, 1950, 470.
  • [14] E. Størmer, Positive linear maps of operator algebras, Acta Math. 110 (1963), 233-278. MR 0156216 (27:6145)
  • [15] Z. Takeda, Conjugate spaces of operator algebras, Proc. Japan Acad. 30 (1954), 90-95. MR 0063578 (16:146c)
  • [16] D. Topping, Jordan algebras of self-adjoint operators, Mem. Amer. Math. Soc. No. 53 (1965), 48 pp. MR 0190788 (32:8198)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0185463-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society